# SDR 2023FA0000059

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: General aviation
- Aircraft: N526QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0068
- Aircraft time: 5,598 hours, 3,678 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 691016924
- Part serial: NA
- Condition: Broken
- Location: Zone 100
- Part time: 5,598 hours, 3,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN NUT PLATE IN CAPTURED FRAME ENGINEERING MEMO NO: DQ37982M1
